# SDR HALA2015010100001

- Difficulty date: January 1, 2015
- Submitted: January 2, 2015
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 28139
- Aircraft time: 49,102 hours, 8,906 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER START WITH APU OFF, WHEN ADVANCING ENGINE POWER FOR TAXI, RT PACK OFF EICAS MESSAGE DISPLAYED.  UNABLE TO CLEAR WITH QRH PROCEDURE.  BITE CHECK, FOUND NO FAULTS, RESET CONTROLLER, RAN ENGINE WITH PAX ON SYSTEM CHECKED OK.
